On composition of idempotent functions

Kisielewicz, Andrzej P.: On composition of idempotent functions. Acta scientiarum mathematicarum, (53) 3-4. pp. 217-223. (1989)

[img] Cikk, tanulmány, mű

Download (844kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 3-4
Page Range: pp. 217-223
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 223. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15229

Actions (login required)

View Item View Item